# SDR SWAA2015112446383

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 32,993 hours, 19,401 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 5326
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DIVERT & DECLARED EMER.  AT FL 370 CABIN STOP PRESSURIZING, THE CABIN ALTITUDE LIGHT & HORN CAME ON.  THERE WAS NO RAPID DEPRESSURIZATION, CABIN BECAME WARM & STARTED TO SMELL AN ODOR.  ENG PARAMETERS & FLIGHT CONTROLS WERE NORMAL.  R & R PRE-COOLER CONTROL VLV IAW AMM.
